# SDR 98ZZZX637

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6387X
- Make and model: Cessna 402B
- Aircraft serial: 402B1350
- System (JASC): 2460 · DC Power Distribution System
- Part: Terminal Board
- Part number: TB2
- Condition: Shorted
- Location: Ws 27.125
- Part time: 4,430 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CHANGING RIGHT COWL FLAP CABLE, THE HEATER'S FUEL LINE CONTACTED THE NON-INSULATED TERMINAL BOARD'S STUD AT RIGHT WING STA 27.125.  PLACING MASTER SWITCH IN ON POSITION PROVIDED A SHORT CIRCUIT AND FIRE.  THE TERMINAL BOARD'S STUDS NEED TO BE INSULATED FROM FUEL AND OIL LINES IN IMMEDIATE AREA.
